DOI 10.1016/j.ajem.2015.08.030
Bradycardia caused by intravenous nicardipine in an elderly patient with acute ischemic infarct.
Аннотация
Nicardipine is a dihydropyridine calcium-channel blocker that is frequently used in the acute treatment of hypertension in the emergency department (ED). Reflex sympathetic tachycardia is a well-described side effect of this medication. Two experimental studies and 1 anesthesia case report, however, have previously described nicardipine-induced bradycardia as a very rare side effect. We report the case of an elderly patient with an acute ischemic stroke who developed nicardipine-induced bradycardia in the ED.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.